# SDR TWRA9645

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012114
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/U OVERWING EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK.  OPS CHECK OK MM 33-51-00.  (M)
